# SDR DL757992580

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200
- Condition: Failed
- Location: Apu Bay
- Part time: 31,790 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN ON APPROACH.  RT ENGINE GENERATOR INOP AND ON MCO.  ALSO, HAD APU OIL QTY STATUS MSG DURING FLIGHT.  SERVICED APU OIL QUANTITY AND LEAK CHECKED APU.
